# SDR QXEA2021021800066

- Difficulty date: February 18, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 29,679 hours, 32,028 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEM CHECK THE NR 1 A/F TEST FAILED.  REMOVED FROM SERVICE. CHECKED FOR FAULT CODES, FOUND CODE 494.  C/W Q400 FIM 61-20-10-810-826. CODE CLEARED, TEST PASSED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
